Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Difficulty in focussing. No improvement with Straterra. What else can be used?

Jun 2013
User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 2219 Questions
I Work In Sales And Have A Hard Time Being Alert, Staying Focused, AnD Finishing Tasks. I HaveTried Straterra ANd It Hasnt Worked For Me. Can I Complete A Consultation AnD Recieve A Rx Online Here?

Thanks, XXXXXX
Posted Sat, 8 Jun 2013 in Mental Health
Answered by Dr. Sushil Kumar Sompur 2 hours later
Hi there ~

I understand your concerns. It is difficult to be in sales and have a hard time staying focused and finishing tasks. You may have ADHD or another mental disorder with these symptoms. Depression would also be top among those that have those symptoms. I wonder if a medication other than strattera would be ideal for you. I do not believe you can reicieve an Rx online here, however if you can describe in detail what your other symptoms are, I may be able to suggest diagnoses and treatment alternatives. For a complete list of disorders and symptoms please refer to the DSM V available on: WWW.WWWW.WW I hope this helps.

Take care and have a lovely day!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor